For 3 weeks I took escitalopram 5mg then doctor uped it to 10mg escitalopram on my 3rd week on 10mg. been having head ache alot feel very calm but carnt shift headache. Doctor also put me on gabapentin and vitamin d for my numb feeling face said it could be neuralgia or neuropathy carnt remember which one. Could all these b giving me bad head
Very common (10% or more): Headache, somnolence
Nervous system side effects have been common. Somnolence, dizziness, ataxia, headache, and fatigue have been reported to occur in more than 10% of treated patients.
I suggest you inform your Dr. so he or she can help you with your headaches by prescribing a med or point you in the right the direction with an OTC med, and ask him / her about potential interactions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been prescribed Gabapentin for my broken jaw and fractured vertebrae, when can I expect relief?
Updated 6 Nov 2014 • 4 answers
Gabapentin - Wen take them tablets after 6 hours pain comes back am getting really bad dizzys turns?
Updated 26 Mar 2016 • 2 answers
Updated 27 May 2017 • 4 answers
Updated 17 Jun 2017 • 1 answer
Updated 6 days ago • 1 answer